@article{(Open Science Index):https://publications.waset.org/pdf/10000576,
	  title     = {Operational Representation of Certain Hypergeometric Functions by Means of Fractional Derivatives and Integrals},
	  author    = {Manoj Singh and  Mumtaz Ahmad Khan and  Abdul Hakim Khan},
	  country	= {},
	  institution	= {},
	  abstract     = {The investigation in the present paper is to obtain
certain types of relations for the well known hypergeometric functions
by employing the technique of fractional derivative and integral.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {8},
	  number    = {10},
	  year      = {2014},
	  pages     = {1375 - 1380},
	  ee        = {https://publications.waset.org/pdf/10000576},
	  url   	= {https://publications.waset.org/vol/94},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 94, 2014},
	}